# SDR TRAX200701592

- Difficulty date: October 22, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AND INTERIOR PLACARD ON A/C IS MISSING OR DAMAGED.   INSTALLED AS PER AMM 11-00-00.
